Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
blondegirl21

ACCUTANE- Risk of developing colon problems

Anyone know? I dont want to get IBS or colon cancer. I hear theres a risk of that from taking accutane. Anyone know any info about this, and what i can do? thanks

Share this post


Link to post
Share on other sites

Its pretty uncommon. Just make sure you watch your stomach activities..is that the right word? ...And if there are any wacky changes, call your derm. Keep yourself well hydrated, eat right, eat fiber- hang ten and be cool.. Everything will be smooth sailing..dont worry about the bad stuff.

Share this post


Link to post
Share on other sites
Guest Craigems

lol i would say heck anything is possible with Accutane, but most of the side-effects are VERY rare, like 1-2% if that might get symptoms... and you are monitored by your derm, and if anything bad is happening ... just stop. JUST STOP. and you'll go back to normal.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×